# SDR 95ZZZZ185

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Eroded
- Location: Fwd Bag Door
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FORWARD BAG DOOR, AFT LOWER EDGE SKIN ERODED AND FAIRING MATERIAL MISSING.  REMOVED FASTENERS AS PER SRM 51-30-2.  CUT OUT DAMAGED AREA AS PER SRM 51-10-1.  TREATED AND PRIMED AREA AS PER SRM 51-10-3.  MANUFACTURED DOUBLER 6 INCHES BY 8 INCHES .080 2024-T3 AND INSTALLED PER SRM 52-30-3.  TOTAL CYCLES 29,577.
